# SDR MASA200500994

- Difficulty date: December 5, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 21,947 hours, 16,849 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7171 AVP - CARGO FIRE BOTTLE CAUTION  MESSAGE IN FLIGHT.  MAINTENANCE SECURED LOOSE CONNECTOR.
